# SDR 97ZZZX5043

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dassault Falcon Jet Corporation, repair station YL1R642K
- Aircraft: N72WS
- Make and model: Amd FALCON900
- Aircraft serial: 14
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Cable
- Part number: 5583112140
- Condition: Displaced
- Location: Fwd Lavatory
- Part time: 155 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW ON TAXI CHECKING FLIGHT CONTROL MOVEMENT NOTICED A RESTRICTION IN RUDDER MOVEMENT.  THE RUDDER WAS LIMITED TO APPROXIMATELY HALF TRAVEL TO THE LEFT AND A LOUD CLUNKING NOISE WAS HEARD WITH THE APPLICATION OF RIGHT RUDDER PEDAL.  THE NOISE SEEMED TO BE COMING FROM UNDER THE FORWARD LAVATORY FLOOR.  THE AIRCRAFT RETURNED TO DFJC MAINTENANCE AREA FOR AN INVESTIGATION,  FOUND FORWARD LAVATORY DRAIN CABLE RESTING AGAINST TORQUE TUBE FOR RUDDER RESTRICTING FULL MOVEMENT.
